I m 38 year old female having hyppo thyroidism and taking thyroxyn 100 mcg .Having severe pain in a occipital lobe since 15 days. My eyesight is normal , having vomiting sensation, blood pressure is 120/90 approx having edima in ancle & in kneejoints .just wants ur suggessions .
When you say occipital lobe, are you referring to the back of the head?
When was the last time your thyroid hormone levels been assessed? Were the results within acceptable range?
Pain at the back of the head may be due to several factors. It may be musculoskeletal in origin. Occipital neuralgia which presents with pain and tenderness at the back of the head may also be a differential.
Have you had any trauma to the head or neck before?
Were there any previous history of strenuous forms of exercises?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.